# SDR REX2008F00048

- Difficulty date: September 2, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE AT FL300 OVER SPEED CLACKER FOLLOWED BY FLAPS FAIL CAUTION MSG.  QRH FOLLOWED DECLARED EMERGENCY WITH UNEVENTFUL LANDING.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD 2006-12-21.
